MathSciNet Relay Station
MathSciNet bibliographic data
MR2448220 34C07 (34C08 34C23 37C10 37G15)
Gasull, A.; Prohens, R.; Torregrosa, J. Bifurcation of limit cycles from a polynomial non-global center. J. Dynam. Differential Equations 20 (2008), no. 4, 945–960.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement